# SDR 2020FA0000496

- Difficulty date: November 9, 2020
- Submitted: November 11, 2020
- Operation: General aviation
- Aircraft: N367QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500273
- Aircraft time: 4,169 hours, 3,284 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EMBRAER SERVICE BULLETIN 505-55-0004 REV 01 (DATED 06/24/2020) WE NOTED THE FOLLOWING MASS BALANCE WEIGHTS BELOW TOLERANCE AT LEFT ELEVATOR: ADJUSTABLE WEIGHTS PART NUMBER PE915109-L33 (10 EACH BELOW MINIMUM OF 84G), HORN MASS WEIGHT PART NUMBER PE915109-L42 (1 EACH BELOW MINIMUM OF 1095G) AND LT AILERON MASS WEIGHT PART NUMBER PE915109-L31 (1 EACH BELOW MINIMUM OF 1787G) ALL WEIGHTS HAS BEEN REPLACED WITH A NEW MASS WEIGHTS AND THE LT ELEVATOR AND LT AILERON BALANCING WAS PERFORMED WITH NO FURTHER DEFECTS NOTED.  THE LT ELEVATOR WAS RE-IDENTIFIED TO PART NUMBER 505-11079-639 AND LT AILERON TO PART NUMBER 505-14736-619, AS PER SERVICE BULLETIN INSTRUCTIONS.  WE ALSO NOTED THE FOLLOWING RIGHT ELEVATOR MASS BALANCE WEIGHTS BELOW TOLERANCE: ADJUSTABLE WEIGHTS PART NUMBER PE915109-L33 (16 EACH BELOW MINIMUM OF 84G), HORN MASS WEIGHT PART NUMBER PE915109-L42 (1 EACH BELOW MINIMUM OF 1095G), ALL WEIGHTS HAS BEEN REPLACED WITH A NEW MASS WEIGHTS AND THE ELEVATOR BALANCING WAS PERFORMED WITH NO FURTHER DEFECTS NOTED.  THE ELEVATOR WAS RE-IDENTIFIED TO PART NUMBER 505-11079-640, AS PER SERVICE BULLETIN INSTRUCTIONS.  AT RUDDER FOUND THE FOLLOWING ADJUSTABLE MASS BALANCE WEIGHTS BELOW TOLERANCE: PART NUMBER PE915109-L27 (7 EACH BELOW MINIMUM OF 455G), ALL WEIGHTS HAS BEEN REPLACED WITH A NEW MASS WEIGHTS AND THE RUDDER BALANCING WAS PERFORMED WITH NO FURTHER DEFECTS NOTED.  THE RUDDER WAS RE-IDENTIFIED TO PART NUMBER 505-39061-617, AS PER SERVICE BULLETIN INSTRUCTIONS.
